# SDR CALA0500186

- Difficulty date: June 5, 2005
- Submitted: June 6, 2005
- Operation: Air carrier
- Aircraft: N27213
- Make and model: Boeing 737824
- Aircraft serial: 28773
- Aircraft time: 22,168 hours, 7,804 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5310
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LEFT I/B SEAT TRACK CORRODED AT STA 380, LBL 18.  A NEW SEAT TRACK WAS INSTALLED IAW SRM 51-40-02.
